# SDR ASAA2015051612092

- Difficulty date: May 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654603152
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500C FLOORBEAM LOWER FLANGE IS CORRODED AT LBL 10.  ACFT GROUNDED.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-51-1A-1, REPAIRED IAW 53EA-15206.
